# SDR ASAA2022071639152

- Difficulty date: July 16, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 49,179 hours, 14,322 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: 1741010301
- Part serial: 003827
- Condition: Inoperative
- Location: Flight Deck
- Part time: 51,758 hours, 16,541 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACARS ALPHANUMERIC KEY WON'T TYPE IN ACARS MODE ONLY. WORK NORMAL IN FMC MODE. GROUNDED - YES. REPLACED CDU L/H CA'S REF B737-800 AMM 34-61-01/401. ALL BUTTON FUNCTIONS RESTORED.
